Explicit bounds on Gamidov type integral

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.174

Abstract

The aim of this paper is to establish explicit upper bounds on certain Gamidov type integral inequalities which can be used as convenient tools in some applications. The discrete analogues and applications are given to illustrate the usefulness of one of our results.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2006-03-31

How to Cite

Pachpatte, B. G. (2006). Explicit bounds on Gamidov type integral. Tamkang Journal of Mathematics, 37(1), 1-9. https://doi.org/10.5556/j.tkjm.37.2006.174

Issue

Section

Papers